On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 3.239.40.250
Access to elec. publ.: SémCong

Séminaires et Congrès

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Séminaires et Congrès - Titles - 26 (2013) 61-76

Titles < 26

Operads 2009
VERSION IMPRIMEE A VENIR - PRINT VERSION NOT YET AVAILABLE
Loday, Jean-Louis and Vallette, Bruno, eds
Séminaires et Congrès 26 (2013), 281 pages
Presentation, Summary

Freeness theorems for operads via Gröbner bases
Vladimir Dotsenko
Séminaires et Congrès 26 (2013), 61-76

Résumé :
Théorèmes sur la liberté de certaines opérades par les bases de Gröbner
Nous montrons comment utiliser les bases de Gröbner des opérades pour démontrer que certaines d'entre elles sont libres : libre en tant qu'opérade non-symétrique, opérade Q libre comme P-module pour une inclusion PQ et opérade libre comme sous-opérade. Ceci fournit de nouvelles démonstrations pour des résultats déjà connus et permet d'en démontrer de nouveaux.

Mots-clefs : Bases de Gröbner, théorèmes libres.

Abstract:
We show how to use Gröbner bases for operads to prove various freeness theorems: freeness of certain operads as nonsymmetric operads, freeness of an operad Q as a P-module for an inclusion PQ, freeness of a suboperad. This gives new proofs of many known results of this type and helps to prove some new results.

Keywords: Gröbner bases, shuffle operads, freeness theorems.

Class. math. : Primary: 18D50; Secondary: 08B20, 16S15.


ISBN : 978-2-85629-363-8
ISSN : 1285-2783

Bibliographie:

1
Berger, Roland
Weakly confluent quadratic algebras
Algebr. Represent. Theory 1 (1998) 189–213
2
Bergeron, Nantel and Livernet, Muriel
The non-symmetric operad pre-Lie is free
J. Pure Appl. Algebra 214 (2010) 1165–1172
3
Bergeron, Nantel and Loday, Jean-Louis
4
Chapoton, Frédéric
Free pre-Lie algebras are free as Lie algebras
5
Chapoton, Frédéric and Livernet, Muriel
Pre-Lie algebras and the rooted trees operad
Internat. Math. Res. Notices (2001) 395–408
6
Dotsenko, Vladimir
Compatible associative products and trees
Algebra Number Theory 3 (2009) 567–586
10
Ginzburg, Victor and Kapranov, Mikhail
Koszul duality for operads
Duke Math. J. 76 (1994) 203–272
11
Hoffbeck, Eric
A Poincaré–Birkhoff–Witt criterion for Koszul operads
Manuscripta Math. 131 (2010) 87–110
12
Loday, Jean-Louis and Ronco, María O.
Hopf algebra of the planar binary trees
Adv. Math. 139 (1998) 293–309
14
Markl, Martin and Shnider, Steve and Stasheff, Jim
Operads in algebra, topology and physics
Mathematical Surveys and Monographs, vol. 96, Amer. Math. Soc., 2002
15
Salvatore, Paolo and Tauraso, Roberto
The operad Lie is free
J. Pure Appl. Algebra 213 (2009) 224–230
16
Strohmayer, Henrik
Operads of compatible structures and weighted partitions
J. Pure Appl. Algebra 212 (2008) 2522–2534
17
Vallette, Bruno
Manin products, Koszul duality, Loday algebras and Deligne conjecture
J. reine angew. Math. 620 (2008) 105–164